# SDR ASOA01073

- Difficulty date: June 12, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N257AS
- Make and model: Emb EMB-120
- Aircraft serial: 120126
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN TXK, MAINTENANCE FOUND CORROSION ON FRAME 21 IN BETWEEN STRINGER 19 RIGHT AND 19 LEFT.  MAINTENANCE REPAIRED CORROSION IAW ASA EO 120-53-0159, WHICH OUTLINE THE REPAIR SPECIFICATIONS FOR THIS OCCURRENCE.  (M)
